MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT
Model Number 10622
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Angina (1710); Myocardial Infarction (1969); Restenosis (4576)
Date of Event 01/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier: (b)(6).
 
Event or Problem Description
(b)(6) clinical study.It was reported that patient experienced angina and in-stent restenosis occurred.In january 2020, the subject presented with stable angina and was referred for cardiac catechization.The index procedure was performed that same day.The first target lesion was located in distal left circumflex (lcx) artery with 80% stenosis and was 30mm long with a reference vessel diameter of 4.0mm.The target lesion was treated with direct placement of a 4.50 mm x 32 mm synergy drug eluting stent (des) with no residual stenosis.A non-target lesion located in obtuse marginal (om1) and was treated with the placement of 2.75 mm x 20 mm synergy des and with cutting balloon.The second non-target lesion was located in proximal lcx extending to 1st ob marg and was treated with the placement of 3.50 mm x 32 mm of synergy des.The third non-target lesion was located in proximal lcx and was treated with the placement of 4.00 mm x 32 mm synergy des.The fourth non-target lesion was located in distal lcx and was treated with the placement of 4.00 mm x 8.00 mm synergy des.On the same day, the subject was discharged on dual antiplatelet therapy.In january 2021, subject was brought to the cath lab as an outpatient post recent routine follow-up and coronary angiogram was performed.90% isr in distal om1 was treated with pre-dilation and subsequent placement of 2.25 x 16 mm synergy stent overlapping proximally with the pre-existing stent.Furthermore, 80% isr in distal lcx was treated with kissing balloon angioplasty along with om1.Subject was on clopidogrel and other antiplatelet therapy.Post tvr results revealed residual stenosis of 20% and timi flow of 3 in distal lcx and om1.No complications were noted and the event was considered recovered/resolved.On the following day, the subject was discharged to home on dual antiplatelet therapy.
 
Event or Problem Description
S2357 evolve 4.5-5.0 clinical study.It was reported that patient experienced angina and in-stent restenosis occurred.In (b)(6) 2020, the subject presented with stable angina and was referred for cardiac catherization.The index procedure was performed that same day.The first target lesion was located in distal left circumflex (lcx) artery with 80% stenosis and was 30mm long with a reference vessel diameter of 4.0mm.The target lesion was treated with direct placement of a 4.50 mm x 32 mm synergy drug eluting stent (des) with no residual stenosis.A non-target lesion located in obtuse marginal (om1) and was treated with the placement of 2.75 mm x 20 mm synergy des and with cutting balloon.The second non-target lesion was located in proximal lcx extending to 1st ob marg and was treated with the placement of 3.50 mm x 32 mm of synergy des.The third non-target lesion was located in proximal lcx and was treated with the placement of 4.00 mm x 32 mm synergy des.The fourth non-target lesion was located in distal lcx and was treated with the placement of 4.00 mm x 8.00 mm synergy des.On the same day, the subject was discharged on dual antiplatelet therapy.In (b)(6) 2021, subject was brought to the cath lab as an outpatient post recent routine follow-up and coronary angiogram was performed.90% isr in distal om1 was treated with pre-dilation and subsequent placement of 2.25 x 16 mm synergy stent overlapping proximally with the pre-existing stent.Furthermore, 80% isr in distal lcx was treated with kissing balloon angioplasty along with om1.Subject was on clopidogrel and other antiplatelet therapy.Post tvr results revealed residual stenosis of 20% and timi flow of 3 in distal lcx and om1.No complications were noted and the event was considered recovered/resolved.On the following day, the subject was discharged to home on dual antiplatelet therapy.It was further reported in (b)(6) 2021, the subject experienced symptoms of chest pain.The subject was admitted to the hospital for follow up and subsequently underwent several diagnostic procedures.Chest x-ray revealed central vascular congestion and early pulmonary edema with bibasilar atelectasis.Ekg revealed sinus rhythm with intermittent left bundle branch block, 1st degree av block.Cardiac enzymes were found to be elevated consistent with spontaneous myocardial infarction (mi).The location of mi was noted to be in lateral position.Echocardiogram revealed mildly decreased left ventricular systolic function with abnormal septal wall motion due to presence of conduction defect.Coronary angiography revealed the entire circumflex and primary obtuse marginal arteries were stented except distal vessels.70 % proximal instent stenosis prior to bifurcating 80 % instent stenosis and long 70 to 80 % distal circumflex instent stenosis extending into 90 % ostial instent stenosis.80 to 90 % distal instent stenosis in the om.The isr was noted to be thrombotic nature.On (b)(6) 2021, 472 days post index procedure, 90 % stenosis located in the of proximal lcx and distal lcx were treated by performing laser atherectomy followed by post dilations of the stents.Subsequently, 90 % isr located in proximal lcx, distal lcx and om1 were treated by placement of a non-bsc drug eluting stents of 4 mm x 38 mm, 4 mm x 34 mm and 4.5 mm x 12 mm in an overlapping manner using double kiss crush technique with 0 % residual stenosis and timi flow of 3 on (b)(6) 2021, subject was discharged from the hospital with aspirin and apixaban medication.
 
Additional Manufacturer Narrative
A1: patient identifier: (b)(6).

Brand Name
SYNERGY
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11359332
Report Number2134265-2021-01578
Device Sequence Number11608923
Product Code NIQ
UDI-Device Identifier08714729973393
UDI-Public08714729973393
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150003/S039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2021
Device Model Number10622
Device Catalogue Number10622
Device Lot Number0024179579
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date02/22/2021
Supplement Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR